Tonight/This morning seems to be pissed off insomniac masto sufferers attacking each other on the list. It's like Lord of the Flies only we're probably all too sick to kill boars or lob boulders at each other, which honestly, is a good thing. I should spend time going to look for the conch instead of posting here I think.
Not too much to report here. Still feeling the side effects from the Cipro. I am apparently (according to my PCP) no longer allowed to take anything from the quinolone family. Every since I took it I've felt like my legs were going to pop. First it was my calves, then it moved to my knees, and now it is sort of alternating between knees and ankles, which is all sorts of not awesome since that is where the tendons go.
So yeah. I've been laying ridiculously, boringly low and it is incredibly frustrating. Tonight I finally resumed walking at a veeeeeery slow pace (I have a treadmill) with no ill effects, so we will see how that goes. It feels like a damned if you do/if you don't situation, since walking is good for the heart and bones, and could result in a messed up tendon. But it's possible doing nothing could result in tendon damage too.
In other news, 2 things
1) going to see a urologist on Thursday to figure out why I was urinating blood. The cipro seems to have wiped it out, though my husband has something similar to a uti which he possibly passed to me. Ethan had Epididymitis which is treated with an entirely different class of antibiotic, being Doxycycline (which he wrote me a script for too, even though I never saw him). Since I am only now getting out of Cipro hell, I am not too psyched to take another antibiotic, especially one recommend by a doctor sight unseen. My symptoms seem to have abated for the most part (lots and lots of water and unsweetened cranberry juice) so I'm in no rush to take more antibiotics. When I lived overseas people were honestly shocked at how often Americans took antibiotics, and I can't blame them. I feel like I am recovering more from the Cipro than the "whatever caused me to urinate blood" thing.
2) I am seriously considering Doxepin. I've been on the fence about it for a while because two common side effects are massive weight gain and tremors. I don't want to be overweight (again) and trembling (or going psychotic, but that's a rare side effect). Not that I'm thrilled with my appearance, as I'd like to lose like 5lbs or so, but obviously superficial reasons are not enough to avoid taking a drug. It's just that my energy levels have been terrible lately and getting lower and lower. I also want off the Klonopin (which was prescribed for me back when some dumbass ER doctor decided I was having panic attacks instead of anaphylaxis...and it's a drug one needs to taper off of slowly. The Doxepin would help with that tremendously, though truth be told I've been trying to wean myself off without the Doxepin to mixed results. I've had flushing episodes again, which stopped with the Klonopin.
So yeah, not too sure what to do.
So that's the state of the Bridget.